Skip to content
My WebMD Sign In, Sign Up
father's health
avatar
judylynn0464 posted:
My dad is 80+. pace maker, CHF, Diabetic, and is now taking thyroid medication because doctor told him not to eat salt. Thyroid was up .4 points. He was doing ok, now the thyroid medication is causing his heart to pound,fluid gain, and causing problems. Heart Dr. will not call him back, but nurse did. He is scheduled to go tomorrow and see another heart doctor that is in the same office. Nurse said it was CHF. Well yea we know he has that problem. Mom is on top of his medication and his health. Anyone got a suggestion?
Reply
 
avatar
Anon_527 responded:
What other suggestions are you looking for? Medical professionals rarely reply to posts. Most of us are lay people. It sounds to me like your father is getting the proper care. Any concerns should be discussed with his doctor(s).


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

food that helps dibeties
Try raw vegetable. Blend raw veggies that are complex carbs. Complex take a long time to be converted into glocose. They are filling and ... More
Was this Helpful?
2 of 5 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.